# SDR AALA202103109015

- Difficulty date: March 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 68,678 hours, 8,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Out Of Position
- Location: Slide Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY SLIDING DOOR LATCH IS DIFFICULT TO OPERATE FROM INSIDE. ADJUSTED DOOR SEAL, OPS CHECK GOOD.
